| Model Number |
N/A |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: pm0002847 ¿ triflange cup ¿ m169070; 1365-36-220 ¿ deupy head ¿ 9267688; 85-5876 ¿ depuy stem ¿ sa110163.Customer has indicated that the product will not be returned to zimmer biomet for the investigation as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that patient is being considered for a fourth right hip revision surgery with a customer implant after approximately 2 years due to instability.No revision surgery has been reported to date.Attempts have been made and additional information on the reported event is unavailable at this time.
Event or Problem Description
No additional event information to report at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g3; h2; h3; h6 reported event was unable to be confirmed due to limited information provided by the customer.A review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined as to why the patient was feeling unstable, however, it was noted that zimmer biomet product was implanted with competitor depuy product and this is considered off label use.It is unknown if the off-label use caused or contributed to the event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.